# SDR IXXA07SMN258S

- Difficulty date: November 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Horizontal Stab
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER LEADING EDGE HAS A IMPROPER REPAIR AT STATION XFS 178.750.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION NOTED.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA, REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-11, 51-1-20D, 51-3-1, FAA FORM 8110-3 NUMBER 07569 DATED 11-27-07, SEMAN DRAWING NUMBER ED-4653 DATED 11-09-07, DC8 SRM 51-1-21, SRM 51-3-0, DC8 NDT SPM PART 08-00-02 TO 07, FORM SEMAN 242-4, AND DC8 SRM 51-1-8B.
